Allergy Medications

Home The Candida Forum Candida Questions Allergy Medications

This topic contains 5 replies, has 3 voices, and was last updated by  raster 5 years, 6 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #112532

    karencroskrey
    Member
    Topics: 15
    Replies: 17

    Will it set me back to use allergy medications while treating my candida? My eyes are so itchy I can hardly stand it, and I am not sure what I’m all of a sudden allergic to, but I’ve been dealing with it for about 3 weeks now. I want to take Zyrtec to see if it helps. Does anyone know if it’s okay?

    #112562

    impossible
    Member
    Topics: 16
    Replies: 606

    Alot of people use antihistamines while on a candida protocol, though Ive no experience or read any firsthand accounts of zyrtec. For some, its the only way to make die off tolerable. Have you tried switching up antifungals to see if that alleviates it? Alot of them are allergenic.

    #112567

    raster
    Participant
    Topics: 104
    Replies: 6838

    You should figure out what is causing the allergies. As an alternative you could get allergy shots with an allergist.

    -raster

    #112597

    karencroskrey
    Member
    Topics: 15
    Replies: 17

    Thanks for the response. Could the SF722 I started taking cause eczema and itchy eyes? I’m trying to figure out what else I might of changed.

    #112600

    impossible
    Member
    Topics: 16
    Replies: 606

    A person can become allergic to anything really, but sf722 is generally considered to be non allergenic. Try an elimination/rotation schedule with your foods and supplements. A diary can help alot when it comes to nailing things down. Developing new allergies and sensitivities while having and treating a candida infection is pretty common, so keep an open mind.

    #112602

    raster
    Participant
    Topics: 104
    Replies: 6838

    karencroskrey;51118 wrote: Thanks for the response. Could the SF722 I started taking cause eczema and itchy eyes? I’m trying to figure out what else I might of changed.

    It is possible. You mentioned allergy symptoms but the skin rash is likely not related to allergies. If more likely is related to your liver health and/or stomach acid content (and die-off toxins). If the SF722 is killing the yeast but you are not detoxing the toxins properly, then your body might have to go to alternative methods to detox. The other two natural methods for detox include detoxing via the bodies largest organ, the skin, and by detoxing via the lungs.

    If you were to do a sauna, steam room, hot tub, jacuzzi, etc. then this likely will help your skin condition improve by helping you detox.

    -raster

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Allergy Medications’ is closed to new replies.